# SDR GTIA2025051238917

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 30,071 hours, 13,392 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER SURFACE TRAILING EDGE AREA LOC BTW RIB 3 TO RIB 5 ON RH WING RAF-01 3413768-01 GENERATED -PERFORMED PERMANENT REPAIR LOC. ON UPPER SURFACE TRAILING EDGE AREA BTW RIB.4 TO RIB.5 ON RH WING IAW A321 EA #57-0038-25 THIS REPAIR IS CATEGORY A
